# SDR AALA20120329002

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT INLET CUTOUT AFT VERTICAL STIFFENER CORRODED AT STATION 1125.  REMOVED CORRODED STIFFENER AND INSTALLED NEW VERTICAL STIFFENER PER AARD 51-10-05 AND BOEING DRAWING 148A8650.
